# SDR FDEA202501280143

- Difficulty date: January 28, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N885FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41064
- Aircraft time: 51,466 hours, 8,371 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Dented
- Location: Zone 600 Flap
- Component: Flap, Boeing
- Component part number: 113W300322
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RHW T/E O/B FLAP LOWER SURFACE WEDGE 1EA DENT AT THE CROSS OTEF76.96 AND   FROM T/E TO FWD 22 INCHS LONG . REPAIRED RH WING T/E O/B FLAP LOWER SURFACE WEDGE 1EA DENT AT THE OTEF STA   76.96 AS PER B777 SRM 57-53-01-2R REPAIR 3 AND SRM 51-70-05-2R REPAIR13 REV 47.5 AND   EA:G-5750-T0381945 P1 TITLE:WING-FLIGHT SURFACES-RH OUTBD FLAP TE WEDGE DENT AT   OTEF STA 76.96-SRM REPAIR-RSC TRACKING.DETAIL PLS REF TO WRI:57503316.THIS IS A   MAJOR REPAIR PER GMM 6-2-100.
